Connecticut, 2019Damaging Winds in Connecticut, August 19, 2019
August 19, 2019 · NWS BOX · 3 events in 2 counties and zones
An upper level short wave combined with a surface trough and unstable conditions to provide an environment favorable for severe thunderstorms, with both large hail and damaging wind gusts.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper level short wave combined with a surface trough and unstable conditions to provide an environment favorable for severe thunderstorms, with both large hail and damaging wind gusts.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Aug 19, 1:15 PM EST, 1 hour 25 minutes earlier.
Area forecast discussion, Aug 19, 1:15 PM EST, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
215 PM EDT Mon Aug 19 2019
.SYNOPSIS...
Very warm and humid conditions Monday will be accompanied by
scattered thunderstorms as a weak cold front sweeps across the
area. Behind the front, a brief period of drier and less humid
weather Tuesday. The front returns Wednesday as a warm front
with humid and very warm conditions overspreading the region Wed
afternoon through Thursday. The return of this summer-like
airmass will be accompanied by the risk for scattered
thunderstorms Wed and Thu. A cold front sweeps across the area
late Thu setting the stage for dry and less humid weather Friday
into the weekend.
&&
.NEAR TERM /UNTIL 8 PM THIS EVENING/...
*** Few Strong Thunderstorms Possible This Afternoon & Early
Evening ***
Weak short wave and attending surface trough approaching from
the west this afternoon and is already beginning to trigger
scattered storms as of 2 pm over western MA. This trend will
spread eastward the remainder of the afternoon and likely impact
the late day commute in the Boston to Providence corridor.
SB CAPES up to 2500 j/kg on SPC mesoanalysis, thus high CAPE
environment will support robust updrafts. In addition mid level
speed max of 30-35 kt in the 700-500 layer will provide
sufficient shear to organize storms and yield threat for
damaging winds. Also with PWATs climbing to near 2 inches very
heavy rainfall is likely in the stronger storms.
Otherwise hot and humid today with highs 90-95 away from the
south coast. Dew pts in the low to mid 70s providing heat
indices in the mid to upper 90s. Thus heat advisory will
continue for areas that experienced 95+ heat indices yesterday
and today.
Also stratus and fog along the south coast from earlier has just
about burned off.
Main concern today will be the risk for excessive heat. After
looking at observed conditions from Sunday, though it necessary
to expand a Heat Advisory into portions of eastern MA using the
lower 2-day threshold of 95 degrees.
&&
.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Showers and thunderstorms diminish rather quickly after sunset,
leaving most of the night dry. Increasing risk for more showers
and thunderstorms late Tuesday afternoon as a warm front passes
by.
Temperatures remain above normal, but dew points should not be
quite as high as today. This should prevent the need for a Heat
Advisory continuing into Tuesday.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Highlights...
* Shower and thunderstorm chances Wednesday-Thursday
* A cold front brings dry & cooler conditions Friday through the
weekend
Details...
Tuesday night through Thursday....
A series of shortwaves and a strong cold front will bring periodic
shower and thunderstorm chances through Thursday. Starting late
Tuesday/early Wednesday a warm front will begin to make its way
north across the region. With this warm front comes a very humid
airmass (dewpoints rising from the 50s Tuesday to the low 70s early
Wednesday, and PWATs back up near 2"). As mid level energy
associated with a weak shortwave moves through and interacts with
the warm front it initiates showers and thunderstorms. There is
potential for some strong thunderstorms given the moist warm sector
and CAPE values 2000-3000 J/kg with moderate to good bulk shear (35-
45kts). Any storms that form could produce gusty winds and heavy
downpours given how much moisture is in the column. At the moment
the best chance for heavier rainfall looks to be areas north and
west, with less QPF over southeast MA/coastal RI. However, we're
still too far out to nail down specifics with much confidence.
The surface low and upper trough over the Great Lakes region then
slides north and east late Wednesday to Thursday dragging its cold
front across southern New England overnight Thursday. Along and
ahead of the front we again see shower and thunderstorm chances with
>2000 J/kg CAPE and good shear parameters (>40 kts bulk shear).
Temperatures remain relatively steady through this period in the
80s before a cool down arrives to end the week.
Friday through Sunday...
The cold front exits off the south coast or in the vicinity by
Friday morning leaving a cooler and much drier post frontal airmass
in its wake. PWATs drop to 0.5" while surface dewpoints in the low
50s will make the air feel refreshing compared to the previous week.
Surface high pressure and mid level ridging builds in through the
period bringing dry and pleasant weather through the weekend. Cold
pool aloft (850mb temps 7-10C) will allow for surface highs in the
70s each day.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Tuesday/...Moderate confidence.
18z update ...
Thunderstorms will impact much of the area until 8 pm with a few
strong storms with damaging winds and torrential brief
downpours. Otherwise low clouds and fog along the south coast
from earlier today has burned off but may come back later
tonight.
================================================================
Tonight...Leftover SHRA/TSRA this evening with brief MVFR-IFR
conditions, then VFR CIGS. Patchy fog with MVFR-IFR VSBYS mainly
after midnight.
Tuesday...Mainly VFR. Risk for scattered MVFR in SHRA/TSRA
Tuesday afternoon.
KBOS Terminal...Moderate confidence in TAF.
KBDL Terminal...Moderate confidence in TAF.
Outlook /Tuesday Night through Friday/...Moderate confidence.
Tuesday Night: VFR. Chance SHRA and TSRA.
Wednesday: Mainly VFR, with local MVFR possible. Chance SHRA and
TSRA.
Wednesday Night: Mainly VFR, with local MVFR possible. Breezy.
Chance SHRA and TSRA.
Thursday: VFR. Chance SHRA and TSRA.
Thursday Night: VFR. Slight chance SHRA.
Friday: VFR.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Tuesday/...High confidence.
Relatively tranquil boating conditions expected through Tuesday.
Winds generally less than 20 kt with seas of 4 feet or less. The
main concern will be the risk for fog across the eastern coastal
waters and around Nantucket this morning with visibility less
than 1 nmi. Smaller risk of poor visibility in patchy fog
tonight around Nantucket.
Outlook /Tuesday Night through Friday/...Moderate confidence.
Tuesday Night: Winds less than 25 kt. Seas locally approaching
5 ft. Chance of rain showers and thunderstorms.
Wednesday: Winds less than 25 kt. Areas of seas approaching
5 ft. Chance of rain showers and thunderstorms.
Wednesday Night: Winds less than 25 kt. Seas up to 5 ft. Chance
of rain showers and thunderstorms.
Thursday: Winds less than 25 kt. Local rough seas. Chance of
rain showers, chance of thunderstorms.
Thursday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft. Chance of rain showers and thunderstorms.
Friday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Slight chance of rain showers.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 8 PM EDT this evening for CTZ002-003.
MA...Heat Advisory until 8 PM EDT this evening for MAZ005-011-013-
014-017-018.
RI...None.
MARINE...None.
&&
SYNOPSIS...Belk/BW
NEAR TERM...Nocera
SHORT TERM...Belk
LONG TERM...BW
AVIATION...Belk/Nocera
MARINE...Belk/BWHazardous weather outlook, Aug 19, 2:49 AM EST, 11 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
349 AM EDT Mon Aug 19 2019
CTZ004-MAZ002>004-006>010-012-015-016-019>024-026-RIZ001>008-200800-
Windham CT-Western Franklin MA-Eastern Franklin MA-
Northern Worcester MA-Western Essex MA-Eastern Essex MA-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
Southern Worcester MA-Suffolk MA-Eastern Norfolk MA-
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Barnstable MA-Dukes MA-Nantucket MA-Northern Middlesex MA-
Northwest Providence RI-Southeast Providence RI-Western Kent RI-
Eastern Kent RI-Bristol RI-Washington RI-Newport RI-Block Island RI-
349 AM EDT Mon Aug 19 2019
This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, northeastern Massachusetts,
southeastern Massachusetts, western Massachusetts, and Rhode Island.
.DAY ONE...Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
CTZ002-003-MAZ005-011-013-014-017-018-200800-
Hartford CT-Tolland CT-Central Middlesex MA-Eastern Hampden MA-
Western Norfolk MA-Southeast Middlesex MA-Northern Bristol MA-
Western Plymouth MA-
349 AM EDT Mon Aug 19 2019
...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for northern Connecticut, eastern
Massachusetts, southeastern Massachusetts and western Massachusetts.
.DAY ONE...Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ230>237-250-251-254>256-200800-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
349 AM EDT Mon Aug 19 2019
This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.
.DAY ONE...Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
A few strong thunderstorms are possible Tuesday and Wednesday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
For the latest updates...please visit our webpage at
www.weather.gov/boston
You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov
You can follow us on Twitter at
@NWSBoston
In the hours before
Special weather statement, Aug 19, 12:57 PM EST, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
157 PM EDT Mon Aug 19 2019
CTZ002-003-MAZ011-191830-
Hartford CT-Tolland CT-Eastern Hampden MA-
157 PM EDT Mon Aug 19 2019
...STRONG THUNDERSTORM IN HAMPDEN COUNTY...
At 157 PM EDT, Doppler radar was tracking a strong thunderstorm over
Southwick, or near Agawam, moving east at 35 mph.
Penny size hail and winds in excess of 30 mph will accompany this
storm.
Locations impacted include...
Springfield, Chicopee, Enfield, Westfield, Holyoke, Agawam, West
Springfield, Ludlow, Longmeadow, Suffield, East Longmeadow,
Wilbraham, Somers, Granby, Southwick and Hampden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
&&
LAT...LON 4199 7281 4215 7281 4222 7244 4199 7240
TIME...MOT...LOC 1757Z 263DEG 29KT 4207 7272
Field
Local storm report, Aug 19, 1:33 PM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
233 PM EDT MON AUG 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM HAIL 1 SSE WEST AGAWAM 42.07N 72.65W
08/19/2019 M1.75 INCH HAMPDEN MA EMERGENCY MNGR
&&
EVENT NUMBER BOX1902862
KABLocal storm report, Aug 19, 1:47 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
247 PM EDT MON AUG 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM TSTM WND DMG 1 E TATHAM 42.10N 72.67W
08/19/2019 HAMPDEN MA AMATEUR RADIO
TREES DOWN ON POPLAR AVENUE AND PARK AVENUE.
0219 PM TSTM WND DMG 1 E O'BRIENS CORNER 42.09N 72.63W
08/19/2019 HAMPDEN MA AMATEUR RADIO
WIRES DOWN ON SUFFIELD STREET.
0225 PM TSTM WND DMG 1 SSE SUFFIELD CORNER 42.05N 72.62W
08/19/2019 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON ADAMS STREET IN FRONT OF A CAR WITH WIRES
DOWN ON TOP OF THE CAR.
&&
EVENT NUMBER BOX1902863
EVENT NUMBER BOX1902864
EVENT NUMBER BOX1902865
KABLocal storm report, Aug 19, 1:57 PM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
257 PM EDT MON AUG 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG 1 SW SOUTH END 42.09N 72.59W
08/19/2019 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON ROUTE 5 NEAR BONDI'S ISLAND.
0241 PM HAIL FOREST PARK 42.09N 72.57W
08/19/2019 M1.00 INCH HAMPDEN MA AMATEUR RADIO
&&
EVENT NUMBER BOX1902866
EVENT NUMBER BOX1902867
KABLocal storm report, Aug 19, 2:25 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
325 PM EDT MON AUG 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG 1 NW MITTINEAGUE 42.11N 72.65W
08/19/2019 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON A HOUSE ON BENEDICT STREET.
0238 PM TSTM WND DMG LONGMEADOW 42.05N 72.57W
08/19/2019 HAMPDEN MA AMATEUR RADIO
WIRES DOWN DUE TO TSTM WIND ON OCEOLA LANE AND TREE
DOWN ON RIVERVIEW AVENUE.
0240 PM TSTM WND DMG 1 SE THE X 42.08N 72.55W
08/19/2019 HAMPDEN MA AMATEUR RADIO
WIRES DOWN DUE TO TSTM WIND ON BLAKE STREET.
0240 PM TSTM WND DMG 1 NNW LONGMEADOW 42.07N 72.58W
08/19/2019 HAMPDEN MA AMATEUR RADIO
WIRES DOWN DUE TO TSTM WIND ON BENEDICT TERRACE.
0240 PM TSTM WND DMG 1 SE THE X 42.08N 72.55W
08/19/2019 HAMPDEN MA AMATEUR RADIO
TREES AND WIRES DOWN ON COMMONWEALTH AVENUE.
0240 PM TSTM WND DMG 1 SE THE X 42.08N 72.55W
08/19/2019 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON A HOUSE ON SHAWMUT STREET.
0251 PM TSTM WND DMG 1 SE NORTH END 42.11N 72.59W
08/19/2019 HAMPDEN MA AMATEUR RADIO
MULTIPLE TREES AND WIRES DOWN ON DWIGHT STREET WITH ONE
OF THE TREES ON A HOUSE.
0309 PM TSTM WND DMG 1 E GILBERTVILLE 42.31N 72.19W
08/19/2019 WORCESTER MA AMATEUR RADIO
2 LARGE LIMBS DOWN ON UPPER CHURCH STREET.
&&
EVENT NUMBER BOX1902868
EVENT NUMBER BOX1902869
EVENT NUMBER BOX1902870
EVENT NUMBER BOX1902871
EVENT NUMBER BOX1902872
EVENT NUMBER BOX1902873
EVENT NUMBER BOX1902874
EVENT NUMBER BOX1902875
KABLocal storm report, Aug 19, 2:31 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
331 PM EDT MON AUG 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM TSTM WND DMG 1 E TATHAM 42.10N 72.67W
08/19/2019 HAMPDEN MA AMATEUR RADIO
TREES DOWN ON POPLAR AVENUE AND PARK AVENUE.
0219 PM TSTM WND DMG 1 E O'BRIENS CORNER 42.09N 72.63W
08/19/2019 HAMPDEN MA AMATEUR RADIO
WIRES DOWN DUE TO TSTM WIND ON SUFFIELD STREET.
0220 PM TSTM WND DMG 1 SW SOUTH END 42.09N 72.59W
08/19/2019 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON ROUTE 5 NEAR BONDI'S ISLAND.
0220 PM TSTM WND DMG 1 NW MITTINEAGUE 42.11N 72.65W
08/19/2019 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON A HOUSE ON BENEDICT STREET.
0224 PM HAIL 1 SSE WEST AGAWAM 42.07N 72.65W
08/19/2019 M1.75 INCH HAMPDEN MA EMERGENCY MNGR
0225 PM TSTM WND DMG 1 SSE SUFFIELD CORNER 42.05N 72.62W
08/19/2019 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON ADAMS STREET IN FRONT OF A CAR WITH WIRES
DOWN ON TOP OF THE CAR.
0238 PM TSTM WND DMG LONGMEADOW 42.05N 72.57W
08/19/2019 HAMPDEN MA AMATEUR RADIO
WIRES DOWN DUE TO TSTM WIND ON OCEOLA LANE AND TREE
DOWN ON RIVERVIEW AVENUE.
0240 PM TSTM WND DMG 1 SE THE X 42.08N 72.55W
08/19/2019 HAMPDEN MA AMATEUR RADIO
WIRES DOWN DUE TO TSTM WIND ON BLAKE STREET.
0240 PM TSTM WND DMG 1 NNW LONGMEADOW 42.07N 72.58W
08/19/2019 HAMPDEN MA AMATEUR RADIO
WIRES DOWN DUE TO TSTM WIND ON BENEDICT TERRACE.
0240 PM TSTM WND DMG 1 SE THE X 42.08N 72.55W
08/19/2019 HAMPDEN MA AMATEUR RADIO
TREES AND WIRES DOWN ON COMMONWEALTH AVENUE.
0240 PM TSTM WND DMG 1 SE THE X 42.08N 72.55W
08/19/2019 HAMPDEN MA AMATEUR RADIO
TREE DOWN ON A HOUSE ON SHAWMUT STREET.
0241 PM HAIL FOREST PARK 42.09N 72.57W
08/19/2019 M1.00 INCH HAMPDEN MA AMATEUR RADIO
0251 PM TSTM WND DMG 1 SE NORTH END 42.11N 72.59W
08/19/2019 HAMPDEN MA AMATEUR RADIO
MULTIPLE TREES AND WIRES DOWN ON DWIGHT STREET WITH ONE
OF THE TREES ON A HOUSE.
0309 PM TSTM WND DMG 1 E GILBERTVILLE 42.31N 72.19W
08/19/2019 WORCESTER MA AMATEUR RADIO
2 LARGE LIMBS DOWN ON UPPER CHURCH STREET.
&&
EVENT NUMBER BOX1902863 BOX1902864 BOX1902866 BOX1902868 BOX1902862
BOX1902865 BOX1902869 BOX1902870 BOX1902871 BOX1902872 BOX1902873
BOX1902867 BOX1902874 BOX1902875
KABThunderstorm Wind, Windham
- When
- August 19, 2:40 PM EST
- Where
- Windham County, 1.8 mi SSE of Quinebaug
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 41.995, -71.941
Trees and wires were down on Hagstrom Road in the North Grosvenor Dale section of Woodstock.
Thunderstorm Wind, Tolland
- When
- August 19, 3:49 PM EST
- Where
- Tolland County, 1.32 mi WSW of South Coventry to 1.27 mi SSE of Eagleville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 41.762, -72.323
In Coventry, wires were down across Judd Road. Wires down in a tree at the intersection of Lakeview Drive and Hilltop Drive. Also, wires down in a tree on Depot Road. Time estimated based on radar.
Thunderstorm Wind, Tolland
- When
- August 19, 3:49 PM EST
- Where
- Tolland County, 2.44 mi SSW of South Coventry to 1.3 mi WNW of Perkins Corner
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 41.740, -72.324
In the southern part of Coventry, trees were down on both sides of the bridge on Parker Bridge Road. Also wires down on a tree on Flanders Road. Time estimated based on radar.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Iowa, August 19 to 20, 20191 injured · $748,000 · EF3 · 41 events
- Rip Current in Florida, August 19, 20191 death · 1 event
- Hail and Damaging Winds in Georgia, August 19, 2019$65,000 · 1 in hail · 14 events
- Flash Flood and Damaging Winds in North Carolina, August 19, 2019$35,000 · 50 kt wind · 14 events
- Hail and Damaging Wind in North Dakota, August 19, 2019$45,000 · 1.75 in hail · 8 events
- Hail and Damaging Winds in Massachusetts, August 19, 2019$18,000 · 2 in hail · 20 events
- Hail and Damaging Winds in Virginia, August 19, 2019$33,000 · 60 kt wind · 4 events
- Damaging Winds in Alabama, August 19, 2019$31,000 · 52 kt wind · 4 events
- Hail and Damaging Winds in Virginia, August 19, 2019$20,000 · 1 in hail · 10 events
- Damaging Winds and Lightning Strike in Connecticut, August 19, 2019$21,000 · 52 kt wind · 8 events
- Hail and Damaging Winds in New Jersey, August 19, 20191.5 in hail · 21 events
- Heat in Tennessee, August 19 to 21, 201919 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 850879, 850881, 850882.